# SDR F3LA202505070222

- Difficulty date: May 6, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N356FR
- Make and model: Airbus A320-251N
- Aircraft serial: 09065
- Aircraft time: 18,237 hours, 8,320 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281820401
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. DURING INSPECTION FOUND CABIN FLOOR BEAM Y254 AT FR20 CORRODED. REQUIRES REPLACEMENT AS PER SRM 51-72-11-911-001 REV 43.  FLOOR BEAM Y254 AT FR12-24 REPLACED AS PER SRM 51-72-11-911-001 REV 43. MX ACTION IS ACCEPTABLE.
